MAUDE Adverse Event Report: ARTHREX, INC. FASTPASS SCORPION SL-MF WITH FLUSHPORT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. FASTPASS SCORPION SL-MF WITH FLUSHPORT; ORTHOPEDIC MANUAL SURG INSTR
Model Number FASTPASS SCORPION SL-MF WITH FLUSHPORT
Medical Device Problem Codes Difficult to Open or Close (2921); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a rotator cuff surgery the jaw of the scorpion device did not close after one use.Per complaint reporter there was no harm for patient, operator or third party occurred.The surgery was finished successfully with a different device.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.Upon visual inspection, the jaws did not close when closed.Functional testing was performed, and the jaws did not close as intended.The cause of the reported failure is attributed to an internal manufacturing issue, due to the product was not assembled to the specification addressed in ncr-28217.

Brand Name
FASTPASS SCORPION SL-MF WITH FLUSHPORT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20682713
Report Number1220246-2024-08523
Device Sequence Number12900873
Product Code LXH
UDI-Device Identifier00888867293410
UDI-Public(01)00888867293410(11)240716(10)15288353
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFASTPASS SCORPION SL-MF WITH FLUSHPORT
Device Catalogue NumberAR-13999MFF
Device Lot Number15288353
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2024
Supplement Date Received by Manufacturer02/11/2025
Initial Report FDA Received Date11/14/2024
Supplement Report FDA Received Date02/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/16/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown